MAUDE Adverse Event Report: MIDMARK CORPORATON RITTER 204-001; MANUAL EXAMINATION TABLE

MIDMARK CORPORATON RITTER 204-001; MANUAL EXAMINATION TABLE
Model Number 204-001
Health Effect - Clinical Code Fall (1848)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Midmark dispatched a certified third party technical service provider for further evaluation of the table.It was determined by the service provider that there was no malfunction of the table or the footstep, and that they were both functioning in combination as intended.After further discussions it was found that the user facility is evaluating their processes for patient entry and exiting of tables.
 
Event or Problem Description
After the patient exam, when stepping down from the exam table onto the footstep, the patient slipped while their feet were on the footstool and fell to the ground.The patient was transported to the emergency department for further evaluation.No further information was provided regarding the status of the patient.

Brand Name
RITTER 204-001
Common Device Name
MANUAL EXAMINATION TABLE
Manufacturer (Section D)
MIDMARK CORPORATON
60 vista drive
versailles OH 45380
MDR Report Key8214493
Report Number1523530-2018-00002
Device Sequence Number2178828
Product Code FRK
UDI-Device Identifier00841709106118
UDI-Public00841709106118
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204-001
Device Catalogue Number204-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;